# SDR CALA2019061000924

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 48,412 hours, 17,046 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAV WASTE BLOWN ALL OVER COMPARTMENT AND INSULATION BLANKETS PERFORMED IMMEDIATE CLEANUP IN AFT CARGO COMPARTMENT. NEED TO INITIATE DIP TO PERFORM IN-DEPTH CLEANUP WITHIN 7 DAYS PER ECRA 2011-01000 REV AA IN AFT CARGO COMPARTMENT. AFFECTED AREA IS FROM STA 951 TO APPROX. 1006 AND FROM LBL 15 TO APPROX LBL 50 AND WILL INCLUDE SOILED INSULATION BLANKETS. PERFORMED IMMEDIATE CLEANUP IN AFT CARGO COMPARTMENT. NEED TO INITIATE DIP TO PERFORM IN-DEPTH CLEANUP WITHIN 7 DAYS PER ECRA 2011-01000 REV AA IN AFT CARGO COMPARTMENT. AFFECTED AREA IS CONTROL #: N/A SOURCE DOCUMENT: ECRA 2011-01000 REV AA FROM STA 951 TO APPROX. 1006 AND FROM LBL 15 TO APPROX LBL 50 AND WILL INCLUDE SOILED INSULATION BLANKETS. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVISE STATION NUMBERS OF AFFECTED AREA TO READ FROM STA 849 TO STA 947. QC RECORDS UPDATE TOMC APPROVED QC REVIEWED DIP LIMIT Y PER ECRA2011-01213, W/IN 8 DAYS FROM27MAY19,ACCOMP ECRA2011-0100 0 LAVATORY SPILL, SECTION2B,INDEPTH CLEAN UP IN THE APPROX AREA FROM STA951-1006& FROM LBL15TO LBL50&INCLUDE INSULATION BLANKETS RECORDS UPDATE PER ECRA2011-01213, W/IN 8 DAYS FROM27MAY19,ACCOMP ECRA2011-0100 0 LAVATORY SPILL, SECTION2B,INDEPTH CLEAN UP IN THE APPROX AREA FROM STA951-1006& FROM LBL15TO LBL50&INCLUDE INSULATION BLANKETS PER MRB DIP REV DATED 01JUN19; LIMITS CHANGE AS FOLLOWS:T/A:8 DAYS...DB U359554 C/W THE IN DEPTH CLEAN-UP PORTION OF ECRA 2011-01000. REPLACED BLANKETS AS NEEDED PER ECRA 2500-01704. THIS CLOSED DIP. WORK COMPLET
